I started Rogaine 4 1/2 weeks ago. About two weeks in I noticed the huge shed I was warned about but about 4 days ago I developed swollen eyes and huge dark circles. Nothing else has changed in my life. Am I allergic?
I know the experts think this is all bunk but seriously. This is the WORSE case of puffy eyes I've ever experienced. I'm thinking of discontinuing and dealing with less hair as I age. I look 10 years older with this. It's awful.
p.s. it's the generic Monoxidol
Take the Poll
Who has experienced puffy or black eyes using Rogaine?
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.